RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 1, Pages 10–22 (Mi zvmmf1238)  

This article is cited in 11 scientific papers (total in 11 papers)

Construction of defining systems for finding singular solutions to nonlinear equations

O. A. Brezhneva, A. F. Izmailov

Dorodnitsyn Computing Centre of the Russian Academy of Sciences, Moscow

Full text: PDF file (2957 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:1, 8–19

Bibliographic databases:

Document Type: Article
UDC: 519.615.5
MSC: 65H05
Received: 05.10.2000
Revised: 27.02.2001

Citation: O. A. Brezhneva, A. F. Izmailov, “Construction of defining systems for finding singular solutions to nonlinear equations”, Zh. Vychisl. Mat. Mat. Fiz., 42:1 (2002), 10–22; Comput. Math. Math. Phys., 42:1 (2002), 8–19

Citation in format AMSBIB
\Bibitem{BreIzm02}
\by O.~A.~Brezhneva, A.~F.~Izmailov
\paper Construction of defining systems for finding singular solutions to nonlinear equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 1
\pages 10--22
\mathnet{http://mi.mathnet.ru/zvmmf1238}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1898298}
\zmath{https://zbmath.org/?q=an:1058.65055}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 1
\pages 8--19


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1238
  • http://mi.mathnet.ru/eng/zvmmf/v42/i1/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tret'Yakov A., Marsden J.E., “Factor-analysis of nonlinear mappings: p-regularity theory”, Commun Pure Appl Anal, 2:4 (2003), 425–445  crossref  mathscinet  zmath  isi
    2. Izmailov A.F., Solodov M.V., “Newton-type methods for optimization problems without constraint qualifications”, SIAM J Optim, 15:1 (2004), 210–228  crossref  mathscinet  zmath  isi  scopus
    3. M. V. Bulatov, “Application of matrix polynomials to investigation of singular equations”, Lobachevskii J. Math., 20 (2005), 17–29  mathnet  mathscinet  zmath
    4. A. F. Izmailov, “On the analytical and numerical stability of critical Lagrange multipliers”, Comput. Math. Math. Phys., 45:6 (2005), 930–946  mathnet  mathscinet  zmath  elib  elib
    5. M. M. Golishnikov, A. F. Izmailov, “Newton-type methods for constrained optimization with nonregular constraints”, Comput. Math. Math. Phys., 46:8 (2006), 1299–1319  mathnet  crossref  mathscinet
    6. M. Yu. Erina, A. F. Izmailov, “Defining systems and Newton-like methods for finding singular solutions to nonlinear boundary value problems”, Comput. Math. Math. Phys., 47:9 (2007), 1409–1427  mathnet  crossref  mathscinet
    7. M. Yu. Erina, A. F. Izmailov, “The Gauss–Newton method for finding singular solutions to systems of nonlinear equations”, Comput. Math. Math. Phys., 47:5 (2007), 748–759  mathnet  crossref  mathscinet
    8. Bulatov M.V., Chistyakov V.F., “O svoistvakh konechnomernykh sistem nelineinykh uravnenii s kratnymi resheniyami”, Vestn. Chelyabinskogo gos. un-ta, 2009, no. 20, 20–36  mathscinet  zmath
    9. M. V. Bulatov, V. F. Chistyakov, “O svoistvakh konechnomernykh sistem nelineinykh uravnenii s kratnymi resheniyami”, Vestnik ChelGU, 2009, no. 11, 20–36  mathnet
    10. A. F. Izmailov, E. I. Uskov, “On the application of Newton-type methods to Fritz John optimality conditions”, Comput. Math. Math. Phys., 51:7 (2011), 1114–1127  mathnet  crossref  mathscinet  isi
    11. A. F. Izmailov, “New implementations of the 2-factor method”, Comput. Math. Math. Phys., 55:6 (2015), 922–934  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:117
    Full text:37
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019